# SDR AALA20090707BOS01

- Difficulty date: July 6, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 28,655 hours, 13,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

15D SEAT MOUNTED ESCAPE PATH LIGHT INOPERATIVE DURING TEST. REPLACED LIGHT ASSEMBLY.
